MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION Surveyor S4; Transmitters And Receivers, Physiological Signal, Radiofrequency

BAXTER HEALTHCARE CORPORATION Surveyor S4; Transmitters And Receivers, Physiological Signal, Radiofrequency
Catalog Number S4-Q-BSX-XXX
Medical Device Problem Code Data Problem (3196)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/10/2026
Type of Reportable Event Malfunction

Brand Name
Surveyor S4
Common Device Name
Transmitters And Receivers, Physiological Signal, Radiofrequency
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
WELCH ALLYN PRODUCTS, MEXICO
emilio flores #2471-a2
caã¿â¿¿on del padre
tijuana, baja california NA 22203
MX   22203
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50701360
Report Number3006087789-2026-00021
Device Sequence Number9654645
Product Code DRG
UDI-Device Identifier00812345027853
UDI-Public(01)00812345027853
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS4-Q-BSX-XXX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/12/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown